# SDR UIEA2021022400418

- Difficulty date: February 23, 2021
- Submitted: February 26, 2021
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 102,637 hours, 17,074 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Actuator
- Part number: 7321387006
- Part serial: 52072
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START. INLET DOOR ACTUATOR C\B POPPED.( TRANSFERRED APU TO MDDR 142875 IAW DDG  49-11-01A, CAT C.  24 FEB LP 1338863 ITEM 7 IAH - REMOVED AND REPLACED ACTUATOR ASSY PER AMM 49-15-06. OPS CHECK IS NORMAL. THIS CLEARS DMI 142875 PLACARD REMOVED.  )
